# SDR AALA202508012034

- Difficulty date: May 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112782200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM -Y1292 LOCATED BTW FR 16 TO FR 20 FWD GALLEY AREA. L= 1.985 INCH, W=1.100 INCH, D=0.058 INCH. MAINTENANCE REPLACED FLOOR BEAM -Y1292 LOCATED BTW FR 12 TO FR 24 FWD GALLEY AREA I.A.W A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001, DWG-53112814.
